# SDR ABXA20150828153

- Difficulty date: August 28, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113T1622125
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE, UPPER PANEL ATTACH BEAM, UPPER CHORD CORRODED AROUND NUTPLATES AT WS 290 AS SEEN IN RT WW.  FOUND ATTACH BEAM TO BE CORRODED OUT OF LIMITS IAW SRM 51-10-00.  R & R ATTACH BEAM IAW SRM 51-40-2 & 51-40-5.  CORRODED LEVEL 2, PN 113T1622-125, PART NAME CHORD, SN NSN, STRINGER & WS LOCATION WS 290.  ACFT WAS GROUNDED.
